Please use this identifier to cite or link to this item:
標題: Bifurcations of the von Karman equations with Robin boundary conditions
作者: Chien, C.S.
Kuo, Y.J.
Mei, Z.
關鍵字: von Karman equations;Robin boundary conditions;mode jumping;bifurcation;continuation methods;vonkarman equations;systems;gmres
Project: Computers & Mathematics with Applications
期刊/報告no:: Computers & Mathematics with Applications, Volume 38, Issue 3-4, Page(s) 85-112.
We study buckling of a rectangular plate with elastic support and restraint along two edges and simple support along the other two edges. This corresponds to a bifurcation analysis of the von Karman equations with Robin boundary conditions. Of special interest is the phenomenon of mode jumping in deformation of the plate. We discretize the von Karman equations with the finite difference methods. The solution curves branching from the first two simple bifurcation points, resulted from splitting of a double bifurcation point, are numerically traced with respect to the increase of the load by using the continuation methods. Our numerical results show that mode jumping depends on length of the plate and stiffness of the elastic support. (C) 1999 Elsevier Science Ltd. All rights reserved.
ISSN: 0898-1221
DOI: 10.1016/s0898-1221(99)00208-4
Appears in Collections:期刊論文

Show full item record
TAIR Related Article

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.